Hi guys. I've just had my implant removed as it's been 3 years - by far the best contraception I've been on.
Anyway, I've decided to stay off of birth control for now to see if my sex drive comes back and because the implant made me suffer with vaginal dryness. I was just wondering if anyone else had a low sex drive and if it does come back once the implant is removed.
I'm really worried that my sex drive will be gone forever. Please help. Any advice or similar stories would really help!
- Thread Starter
- 22-01-2017 22:27
- Section Leader
- Very Important Poster
- Peer Support Volunteers
- Clearing and Applications Advisor
- 23-01-2017 21:21
speak to your doctor if you're concerned, i ve never used the implant but my sex drive went up a little after a stopped taking the mini pill.
- 24-01-2017 01:36
If the implant makes you lose your sex drive and it's affecting your relationship a lot then you could consider switching to a different type of contraception. You can speak about your options with your doctor.
I had a really low sex drive with the implant as well, initially, but mine came back after a while. If the implant caused your low sex drive then your sex drive will most definitely come back. Just don't worry about it too much.
- 02-08-2017 21:44
Im feeling the same at the moment. My implant seems to be the best form of contraception that i have had and its so convenient not having to think about taking the pill but i do feel like my sex drive is very low. i try and have quite an active relationship with my boyfriend and we both enjoy sex but since i've had this in i have found it quite difficult to get into it. Its coming up to my 5th month with it in and im honestly considering having it taken out. Sex is such a big thing in a relationship that its bothering me that im not in the mood for it. Its not affecting my relationship but when it comes down to us actually having sex i enjoy it but almost hardly every orgasm or the want just dies, Sorry for the too much information but i really do blame the implant. Does anyone else have this issue ?